Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having gastric problem and taken digene syrup. Suggest the cure? - Online Doctor Chats

Date : 12-Sep-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:good evening
Doctor:please proceed with your query
Doctor:are you there?
Doctor:it seems like you are not responding
Doctor:I shall close the chat window now
Doctor:please log in again to chat with our doctors
Doctor:Thank you
User:Dr I have a suddenly gastric problem
Doctor:sorry about it
Doctor:Did you take any medicine for the same?
User:Digene syrup
Doctor:what time did you take it?
User:About 1hr bfor
Doctor:I am sorry
Doctor:but you need to wait for half an hour more
Doctor:and then take this medicine
Doctor:Tablet Pantodac 40 mg on empty stomach
Doctor:Even better option would be to take an injection of rantac or pantodac if possible
Doctor:This can be done immediately to get rid of your symptoms immediately
Doctor:You could go to a hospital nearby for the same
User:Ok thanks
Doctor:get well soon
Doctor:Drink more water and rest awhile
Doctor:take care
Doctor:is that all for now?
Doctor:Shall we end the chat?
Doctor:it seems like you are done with the chat for now
Doctor:Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor